Trusted local news leader for Williams AZ and the Grand Canyon
Thu, Aug. 18

The cause of his overdose? A counterfeit pill

Ethan was 16 when he died after taking a pill laced with fentanyl. (Photo/Coconino County Health and Human Services)

Ethan was 16 when he died after taking a pill laced with fentanyl. (Photo/Coconino County Health and Human Services)

Fentanyl pills disguised as prescription medications are flooding into our communities.

The pills look harmless. But they’re claiming the lives of Arizona youth at an alarming rate.

https://youtu.be/yFINJxKE23I

Here are three things you can do to change that:

  1. Talk with your child about never taking a pill that’s not prescribed to them.

  2. Monitor your child’s texts and social media.

  3. Get the facts on Fentanyl at TalkNowAz.com.

photo

(Image/Coconino County Health and Human Services)

Get free Narcan (naloxone)—a medication that reverses opioid overdoses—and learn how to use it from Coconino County Health & Human Services. Call (928) 679-7279 or email jkordosky@coconino.az.gov

Even if you don’t think your child is taking pills, talking with them could be the reason they never do.

More information is available at https://bit.ly/3muyxXT.

Donate Report a Typo Contact